# SDR FDEA2020031250523

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25001
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR BOARD AT CNTR AISLE APPROX STA 1219 (C12- C13) PUNCTURED IN   SEVERAL AREAS REPAIRED FLOOR BOARD 263BF ON CENTERLINE, STA 1162, 1166, 1205, 1210, 1239, & 1254 PER   SRM 53-00-50-2R FIG 206 REPAIR 2 SH 1
